# SDR USAA20110509BA040

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Pwa PW4168A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 0154GT2
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL  FLT 732  EN ROUTE CLT TO LGW.  DURING CRUISE FLIGHT, THE CREW REPORTS: "NR 2 EPR FAILED, IN N1 MODE LARGE DIFFERENCE IN THRUST LEVERS."  AN OPERATIONAL DECISION WAS MADE NOT TO TAKE AIRCRAFT INTO ETOPS ENVIRONMENT WITH THIS CONDITION.  THE FLIGHT DIVERTED TO PHL, DECLARED AN EMERGENCY DUE TO THE OVERWEIGHT CONDITION OF THE AIRCRAFT, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE P2/T2 PROBE ON THE RIGHT ENGINE.
